The stable, center-stable, center, center-unstable, unstable manifolds. (English) Zbl 0173.11001


34Cxx Qualitative theory for ordinary differential equations
37C10 Dynamics induced by flows and semiflows


Zbl 0163.32804
Full Text: DOI HAL


[1] Coddington, E; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0064.33002
[2] Bogoliubov, N; Mitropolsky, Y, Asymptotic methods in the theory of non-linear oscillations, (1961), Gordon and Breach New York
[3] Diliberto, S.P; Diliberto, S.P, Perturbation theorems for periodic surfaces, Rend. circ. mat. Palermo, Rend. circ. mat. Palermo, 10, 1-51, (1961) · Zbl 0109.31401
[4] Hale, J, On the method of Krylov-Bogoliubov-mitropolski for the existence of integral manifolds of perturbed differential systems, (), 51-57 · Zbl 0121.07403
[5] Hale, J, Integral manifolds of perturbed differential systems, Ann. math., 73, 496-531, (1961) · Zbl 0163.32804
[6] Krylov, N; Bogoliubov, N, The application of methods of nonlinear mechanics to the theory of stationary oscillations, (), (in Russian) · Zbl 0063.03382
[7] Levinson, N, Small periodic perturbations of an autonomous system with a stable orbit, Ann. math., 52, 727-738, (1950) · Zbl 0038.24903
[8] Sacker, R.J, A new approach to the perturbation theory of invariant surfaces, Commun pure appl. math., 18, 717-732, (1965) · Zbl 0133.35501
[9] Kelley, A, On the liapounov subcenter manifold, J. math. anal. appl., 18, 472-478, (1967) · Zbl 0155.14103
[10] {\scLaVita, J.}, Concerning a theorem of Liapounov, in “Hamiltonian Systems,” pp. 202-211 (unpublished notes collected by J. Moser).
[11] Liapounov, A, Probleme general de la stabilite du mouvement, (), 375-392
[12] Siegel, C.L, Vorlesungen uber himmelsmechanik, (), 82-92 · Zbl 0098.23601
[13] Lykova, O, On the question of stability of solutions of systems of nonlinear differential equations, Ukrain. mat. zh., 11, 251-255, (1959), (in Russian) · Zbl 0087.29702
[14] Lykova, O, Investigation of the solutions of nonlinear systems close to integrable systems by using the method of integral manifolds, (), 315-323, (in Russian)
[15] {\scChen, K. T.}, On nonelementary hyperbolic fixed points of diffeomorphisms (unpublished).
[16] Pliss, V.A, Principal reduction in the theory of the stability of motion, izv. akad. nauk S.S.S.R., mat ser., 28, 1297-1324, (1964), (in Russian) · Zbl 0131.31505
[17] Kelley, A, The center manifold and integral manifolds for Hamiltonian systems, Notices am. math. soc., 12, 143-144, (1965)
[18] Kelley, A, Stability of the center-stable manifold, J. math. anal. appl., 18, 336-344, (1967) · Zbl 0166.08304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.